A test for the existence of certain classes of solutions of a non-linear differential equation and some estimates
Doklady Akademii Nauk, Tome 118 (1958) no. 6, pp. 1063-1065
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_118_6_a2,
author = {A. E. Gel'man},
title = {A test for the existence of certain classes of solutions of a non-linear differential equation and some estimates},
journal = {Doklady Akademii Nauk},
pages = {1063--1065},
year = {1958},
volume = {118},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_118_6_a2/}
}
TY - JOUR AU - A. E. Gel'man TI - A test for the existence of certain classes of solutions of a non-linear differential equation and some estimates JO - Doklady Akademii Nauk PY - 1958 SP - 1063 EP - 1065 VL - 118 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1958_118_6_a2/ LA - ru ID - DAN_1958_118_6_a2 ER -
A. E. Gel'man. A test for the existence of certain classes of solutions of a non-linear differential equation and some estimates. Doklady Akademii Nauk, Tome 118 (1958) no. 6, pp. 1063-1065. http://geodesic.mathdoc.fr/item/DAN_1958_118_6_a2/